# SDR USAA2010051090935

- Difficulty date: April 18, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - CRACK ON RIGHT LOAD TRANSMITTING PROFILE SEGMENT ANGLE AT LEFT AFT EMERGENCY EXIT DOOR.  REPLACED RIGHT LOAD TRANSMITTING PROFILE SEGMENT ANGLE AT LEFT AFT EMERGENCY EXIT DOOR IAW A320 SRM 51-72-11.
